# SDR 95ZZZX5912

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: A6871505
- Condition: Making Metal
- Location: Nr 5
- Part time: 96 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRFRAME SCAVENGE OIL FILTER PER SUPERIOR TURBINE INFORMATION BULLETIN NR 95-IB001 (SB T95-SB001).  FOUND 13 SILVER FLAKES IN FILTER BOWL.  NO ABNORMAL INDICATIONS OR CHIP LIGHTS.  REPLACED WTIH NEW SERVICEABLE BEARING.  SUPERIOR TURBINE OFFERED EXCELLENT SERVICE WHEN ADVISED OF FINDINGS.
